# SDR WRLA20110529486

- Difficulty date: May 29, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Aircraft time: 41,753 hours, 7,221 cycles
- Engine: Pwa PW4460
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

NR 3 ENG FIRE IN FLIGHT.  THE RELATED FIRE WARNING SYSTEM FUNCTIONED PROPERLY AND THE NR 1 FIRE BOTTLE WAS BLOWN.  FOUND IDG HARNESS BURNT.
